# SDR AALA201709019001

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, UNABLE TO MOVE LANDING GEAR HANDLE TO UP POSITION.  A FEW MINUTES LATER, ECAM CLASS 1 FAULT L/G SHOCK ABSORBER FAULT, 2 MINUTE LATER FAULT CLEARED AND WERE ABLE TO RETRACT GEAR.  FOUND FAULTY PROXMITY SENSOR, REPLACED THE PROXIMITY SENSOR IAW AMM.
